Morning, is anyone on Pradaxa and biosoporol? if so, do you feel "normal"? Some days I do some days I dont, not sleeping well, really tired some afternoons, (I know this can be a side effect of tabs) but other days am ok. I am wondering though, is this the AF or the meds as I used to be quite fit and out and about every day. Does anyone think (I`m 67) its worth risking coming off the meds and trusting God (I`m a christian) to take care of me and having a better lifestyle. Dont panic, I`m just fishing to see if anyone feels as I do. Thanks

9 Replies

  • God is quite good at these things but just maybe he wants you to stay on the meds. He may want you to talk to your doctor about possible changes or different drugs but probably wouldn't approve of you making life worse for yourself. He guided me to accept that I am not the same now and adjust my life to fit my condition. From my experience He is quite good at helping you to make choices if you let Him but tends not to perform miracles very often these days preferring to guide clever doctors towards the best way forward for their patients. .


  • thanks Bob, I know you are right

  • As a non believer I will not comment on the God bit, but yes I had a lot of days as you describe and I was on those drugs. However, I stopped the Biso and still felt like that so came to the conclusion it was the AF some of the time, but the Biso just made me breathless and tired all the time.

    Please don't stop any drug without your doctor's advice, especially the Pradaxa as it may be the one that may save you from stroke and it's devastating affects.

  • I'm on Predaxa and Bisoprolol. I'm nearly 5 months post- ablation.

    The Predaxa is fine since taking CDreamers advice that it needed an acid environment. I stopped taking the prescribed antacid.

    As I have a "seriously dilated left atrium" I asked to go back on to a beta blocker to support my heart. I given 2.5 Bisoprolol. In the past I have been on 10 mg of it. The best drug for me before the ablation was Flecainide and I intend to use it in future as a pill- in- the- pocket. Since going back on to Bisoprolol nearly 2 months ago I have had no AF.

    How do I feel? Well, I am slower than I used to be and I have to pace myself. I get bouts of extreme fatigue if I over-do things. My walking is poor and I have numb feet.

    I am nearly the same age as you. My question is. ---------- why am I like this? --------- Is it my age? Is it the drugs? Or is it the atrial fibrillation ? If only I knew the answer!!!!!

  • thanks so much to hear someone who almost feels the same as me, do you have funny `heads` aswell.

  • No funny heads that I am aware of.

    Have they tried you on anything other than Bisoprolol? It seems to be the most prescribed one at present - the "in" drug. But we know that it doesn't suit everyone and it's notorious for causing tiredness and breathlessness. It reduces my heart rate from about 80 to about 65. They offered me a choice of Bisoprolol or Tildiem when I asked for something to support my heart. It was no contest - Tildiem upset me badly. It stated on the label that it could cause headaches, swollen ankles and constipation. And it does too!

  • Hi,

    I used to think the same as you ie is it the meds Flec and Biso that is making me feel so poorly so took myself off meds for a few days foolish thing to do but it proved to me that l was dependence on drugs to keep heart "calm"

    With your reference to "God" in times of crisis and there have been many such times in my life l hand over to a power that's far greater than it "God" if you like but it works for me...


  • I've been on both & now just on Pradaxa. I felt terrible when I was on both - spaced out, nauseous, weird in general!! Since cardio version 13 weeks ago now I've been in NSR and I've just taken Pradaxa and quite a lot of the time still feel strange - better since I've been taking with food ( thanks Brenda) but still a bit spacey and I've also had really bad heartburn. As I'm only taking them as a precaution now and my GP says my CHADS score is 0 I'm seriously considering stopping them but if you are in AF I certainly wouldn't entertain the idea - way too risky.

    I hope you feel better soon!

  • Yes, I know what you mean about the heartburn - had a bout at weekend, not good

You may also like...